# SDR GLBA201009141

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 29,136 hours, 35,979 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INCREASING POWER ON APPROACH, LT ENGINE REMAINED AROUND 500 LBS TORQUE, DID NOT RESPOND TO POWER LEVER INPUT WHILE RT ENGINE SPOOLED TO APPROX 1200 TORQUE. LT ENGINE AUTOFX TRIGGERED AND TOOK APPROX 2-3 INCHES OF POWER LEVER MOVEMENT TO GET LT ENGINE TO RESPOND TO INPUT.  MAINTENANCE OBSERVED CREW PERFORMING RUN UP PER MM 61-21-00, SYSTEM OPERATIONAL CHECKS GOOD.
